# SDR 2025F00013

- Difficulty date: January 2, 2025
- Submitted: January 4, 2025
- Operation: General aviation
- Aircraft: N15MP
- Make and model: Cessna 560XL
- Aircraft serial: 5062
- Aircraft time: 3,871 hours, 2,558 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 664164024
- Condition: Abnormal
- Location: Zone 700
- Part time: 3,871 hours, 2,558 cycles
- Component: Wheel Assembly, Bfgoodrich
- Component part number: 315716
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT TIRE WAS REPLACED. AXLE NUT SAFETY WIRE WAS IMPROPERLY INSTALLED ACROSS ANTISKID WHEEL TRANSDUCER CAUSING THE HUB CAP BRACKET'S TWO RIVETS TO SHEAR. DURING TAKEOFF "ANTISKID INOP" AMBER ANNUNCIATOR FLASHED AND PILOTS ABORTED TAKEOFF. NO OTHER DAMAGE FOUND DURING INSPECTION. NO PARTS REPLACED OTHER THAN INSTALLING TWO NEW RIVETS. SAFETY WIRED AXLE NUT CORRECTLY.
